Differential and Integral Equations

Mathematical study of a nonlinear transport-diffusion problem related to muscle contraction

Pierluigi Colli and Maurizio Grasselli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 837-849.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730127

Mathematical Reviews number (MathSciNet)
MR1059333

Zentralblatt MATH identifier
0735.35077

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 73P05 92C30: Physiology (general)

Citation

Colli, Pierluigi; Grasselli, Maurizio. Mathematical study of a nonlinear transport-diffusion problem related to muscle contraction. Differential Integral Equations 3 (1990), no. 5, 837--849. https://projecteuclid.org/euclid.die/1378730127


Export citation